advertisement
Question
Posted by: SUZY | 2008/11/18

YASMIN FEELING SICK

I was put on Yasmin two months ago, but feel so sick on it. I' ve stopped the pill a few weeks because I was vomiting a lot. Started the pill again still feeling sick vomiting and dizziness. Left the pill for a week and I am still nauseas and vomiting. Had breakthrough bleeding but not normal bleeding, just brown, My breasts are still sore/tender and stomach is bloated. Why would I feel so sick.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a side effect of the Pill and it is probably worse if you stop and start the Pill. Perhaps change to a different Pill and see if there is any difference.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement